# SDR FDEA201907171605

- Difficulty date: July 17, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292086
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT FORMER AT APPROXIMATELY STATION XOS 1165 FOUND CRACK. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER DRAWING ARB 2920 REVISION BB. INSTALLED FABRICATED FORMER AT RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 1165 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
